I started Cymbalta at 30 mg for one week and seemed ok, but when upped to 60 mg had loss of appetite, diarehea, and suicidal feelings along with bad fibro fog. Will see MD in 2 days but don't see anyone else reporting stomach /intestinal problems other than nausea. Am on Cymbalta for 3 wks and don't know when to continue taking it. Not feeling any relief.
Hello bruthd. Abdominal pain, is a common side effect to taking Cymbalta. It effects in clinical studies up to 6% of users. As is diarrhea. Feeling suicidal is a adverse and serious side effect to taking the drug. Please contact your physician as soon as you can. Regards pledge
Your story is exactly the same as mine. 30mg was ok and seemed to help but at 60mg was a disaster. I lost my appetite completely and had diarrhea so bad that I lost 10 lbs in 11 days. At 4 weeks on it my doctor convinced me to try it for another month. At that point it caused depression and made me suicidal. I actually was on for 6 weeks and it was my pharmacist who realized that something was very wrong with me when I went in to pick up my refill. I tried cutting back to 30mg to start but I had to get off it to stop the diarrhea and to stop the thoughts of suicide.
At six weeks I had to taper off due to side effects but you should not have that problem and I hope your doctor doesn't want you to stay on it as I have since found out that there are many people that have this drug cause suicidal thoughts. This drug is not for everyone.
Let me know how things go with your doctor.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2013 • 1 answer
Posted 7 Aug 2014 • 1 answer
Posted 19 Oct 2015 • 0 answers
Posted 21 Jul 2016 • 1 answer
Posted 1 day 22 hours ago • 0 answers